# SDR SWIA201334960

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,735 hours, 22,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY LIGHT ON INTERIOR DOES NOT ILLUMINATE.  FLT#5544 REPLACED NR 2 EMERGENCY LIGHT INVERTER AS REQUIRED.
